# SDR TWAA9714501

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: L1 Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING LAYOVER,  MAINTENANCE FOUND .50 INCH CRACK IN DOUBLER NR 5910130-13 AT L1 DOOR UPPER AFT DOOR JAMB.  REPAIRED PER ENGINEERING MAINTENANCE LIASION RECORD 65780 AND INSTALLED FASTENERS PER SRM 51-30-5.  OP-15.  04/01-97.  MCI.  TOT. TIME:  46,511 HOURS.  TOT. CYC.:  34,843.  (X)
